# SDR CA001019004

- Difficulty date: October 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Loose
- Location: Torque Limiter
- Part time: 1,423 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION A LOOSE HEAD FITTING ON THE TORQUE LIMITER WAS FOUND. WHERE THE TORQUE OIL PRESSURE LINE GOES INTO THE TORQUE LIMITER THE SPECIAL FITTING WAS FOUND LOOSE. THE TWO CAP SCREW WERE CHECKED FOR LOOSENESS AND NONE FOUND. THE FITTING DID NOT LEAK ENGINE OIL BUT IF LEFT UNCOARRECTED WOULD PROBABLY DO SO. THE TORQUE LIMITER WAS EXCHANGED FOR A SERVICEABLE ITEM S/N C50042.TO PREVENT FURTHER PROBLEMS THE RIGID OIL LINE WAS CLAMPED INTO POSITIION WITH ADELL CLAMPS TO PREVENT VIBRATION
